# SDR ABXA9701226

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 99236693
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUBFLOOR CORRODED BEYOND LIMITS AT RBL 44 BETWEEN STA 160 AND 180.  REPAIRED IAW ABX REA D953199599MR.
